# SDR SWAA092058

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 55,886 hours, 48,157 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME CHORD CRACKED AT BS 616, LBL 64.  REPAIRED FRAME PER SRM.
